Ob-Gyn questions? Ask a gynecologist online.
Hi, It's Dr. C. Board certified Ob-gyne. I can help you today.
It won't be possible to predict ovulation on this very first cycle after stopping the pill. That's because each woman is different regarding when the ovulation will restart after stopping the pill. Some women will ovulate as soon as 3-4 days after stopping the pills while for others it can take much longer, even 4-6 weeks.
So this first cycle will not be possible to tell. But after this pill withdrawal bleed, there should be a break in bleeding (hard to predict how long of a break). Then the very next bleeding you get will be day 1.
I hope that explanation wasn't confusing. Let me know if I can clarify anything. I want to be sure you have the most helpful information possible for your situation.
The original period was a withdrawal period from pills too? Or did you just take the pills for 4 days new and then stop?
If the original period was not a pill withdrawal period, it's possible that the 4 days of pills will delay the ovulation and hence the next period.
Yes, do that for now. But then the next real bleed may be a bit off. But then count that one as day 1 for sure.
Anything else for today?
You're welcome. I'm glad to help. Good luck.
Please leave a rating for my service. I aim for excellent and appreciate your feedback. Thanks!